# SDR AU980624

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 114
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: AN415
- Condition: Broken
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR UPPER ATTACHMENT BOLT SHEARED.
